Tensor products of log-hyponormal operators
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 269-277
Printed June 1, 2005
In Hyoun Kim
Kyungpook National University
Abstract : The tensor product $A\otimes B$ of Hilbert space operators $A$ and $B$ will be shown to be log-hyponormal if and only if $A$ and $B$ are log-hyponormal. Some general comments about generalized hyponormality are also made.
Keywords : tensor product, log-hyponormal, $w$-hyponormal, $p$-quasi-hyponormal
MSC numbers : Primary 47A80; Secondary 47B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd